# SDR AT0100119

- Difficulty date: March 11, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT LAV SERVICE PANEL SKIN AT BS 976-1006 CORRODED BEYOND LIMITS.  INSTALLED REPAIR IAW B737 53-10-03 FIG 1 AND 53-10-02 FIG 9.
